MAUDE Adverse Event Report: HAMILTON MEDICAL AG HAMILTON-C1

HAMILTON MEDICAL AG HAMILTON-C1
Model Number 161001
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/06/2025
Type of Reportable Event Malfunction
Event or Problem Description
Hamilton medical ag received the following event description: "errror 431002 blower fauilty found at the time of calibation procees, self test failed".No patient involvement.
 
Additional Manufacturer Narrative
Hamilton medical ag ref nr: (b)(4).The log files show that the device reported an alarm before (b)(6) 2025 with tf 431001 (technical failures blower fault) and tf 431002 (technical failures blowerdisconnected) as well as with technical event: 232005 (blowerhot) and technical event: 232006 (blower temperature sensor defect).The device was not repaired and was started in psimv+ mode for neonatal on (b)(6) 2025 at 00:23:34.It is unknown, why the blower was not exchanged after the first alarm in september.The blower was replaced and the issue was solved.This case is considered as closed.

Brand Name
HAMILTON-C1
Common Device Name
HAMILTON-C1
Manufacturer (Section D)
HAMILTON MEDICAL AG
via crusch 8
bonaduz 7402
SZ  7402
Manufacturer Contact
christof müller
via crusch 8
bonaduz 7402
SZ   7402
MDR Report Key24065347
Report Number3001421318-2026-00021
Device Sequence Number10226534
Product Code CBK
UDI-Device Identifier07630002813426
UDI-Public(01)07630002813426(11)230216(240)1610010
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K181216
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number161001
Device Catalogue Number161001
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/10/2026
Initial Report FDA Received Date01/14/2026
Date Device Manufactured02/16/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown